# SDR CALA2022031400653

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 59,804 hours, 26,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311254620151
- Condition: Cracked
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD DOOR STOP FR20 STOP #7 IB UPPER HOLE HAS CRACK INDICATION IN FRAME AND INTERCOSTAL LAYER PER HAECO LCQ N/R 9290150/22150 G EN BY V892444 REMOVED AND REPLACED INTERCOASTAL AT FR 20 RH DOOR STOP #7 IAW A 319 SRM 51-72-11-911-002. ACMP BY MECH V061742 INSP BY V077960
